Kentucky, 2017Tornado and Hail in Kentucky, March 1, 2017
March 1, 2017 · NWS PAH · 25 events in 16 counties and zones
A squall line of severe thunderstorms produced widespread damaging winds from 70 to 80 mph across southwest Kentucky, mainly along and south of a Paducah to Princeton to Madisonville line. An isolated tornado was embedded within the damaging wind area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $1.5 million
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A squall line of severe thunderstorms produced widespread damaging winds from 70 to 80 mph across southwest Kentucky, mainly along and south of a Paducah to Princeton to Madisonville line. An isolated tornado was embedded within the damaging wind area. The squall line intensified ahead of an upper-level trough advancing east of the Plains states. The squall line was focused along and ahead of a cold front, where winds at 850 mb were southwesterly between 50 and 60 knots. Ahead of the squall line, the air mass was moist and rather unstable.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Mar 1, 3:07 AM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 1, 3:07 AM CST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
307 AM CST Wed Mar 1 2017
.SHORT TERM...(Today through Friday night)
Issued at 307 AM CST Wed Mar 1 2017
Above average confidence in the long term due to decent model
agreement.
With the approach and passage of a cold front this morning, showers
and thunderstorms are expected to re-develop just prior to frontal
passage, with a few storms possibly becoming severe. Thankfully
synoptic parameters are not quite as impressive as they were Tuesday
afternoon/evening and early this morning, so the current thinking is
damaging winds and possibly large hail will be the primary hazards,
however a QLCS type tornado cannot be ruled out.
Convective activity will diminish from west to east this morning
with with almost all precipitation out of our CWA by midday. Beyond
that high pressure at the surface and weak ridging aloft should keep
the region dry through the end of the short term period.
With the exception of today's highs which will be early,
temperatures stay within a few degrees of normal through the short
term period.
.LONG TERM...(Saturday through Tuesday)
Issued at 307 AM CST Wed Mar 1 2017
High pressure at the surface and weak ridging aloft should keep the
region dry through Sunday.
Precipitation chances begin to increase from the west Sunday night
into Monday with the approach of a cold front out of the plains.
Models still not in good agreement on available instability ahead of
the approaching cold front so will only mention slight chances for
thunder Monday evening. Late Monday night into Tuesday morning
precipitation chances will diminish quickly from west to east in the
wake of the front.
Temperatures will remain well above normal through the period.
&&
.AVIATION...
Issued at 1141 PM CST Tue Feb 28 2017
MVFR/VFR cigs/vsbys and SHRA/VCTS/TSRA with the approach of a cold
front for the first couple of hours, VFR with SHRA and possible
TSRA from 11-13Z, then VFR beyond that in the wake of the front.
Winds gusting up to 25-28 knots out of the south southwest early,
then veering around to the northwest with the frontal passage.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch until 9 AM CST this morning for ILZ083-086-087-
089>091-093-094.
MO...None.
IN...Flash Flood Watch until 9 AM CST this morning for INZ081-082-
085>088.
KY...Flash Flood Watch until 9 AM CST this morning for KYZ004-005-007-
010-011-013>016-018>021.
&&
SHORT TERM/LONG TERM/AVIATION...JPHazardous weather outlook, Mar 1, 3:37 AM CST, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
337 AM CST Wed Mar 1 2017
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-021000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
337 AM CST Wed Mar 1 2017
...a few severe thunderstorms are possible this morning...
This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.
.DAY ONE...Today and Tonight
Thunderstorms...some possibly severe this morning. Damaging winds
and large hail will be the primary hazards, however a tornado or
two is not out of the question.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
A few thunderstorms are possible Monday evening. Locally heavy
rainfall and lightning will be the primary hazards.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested this morning.
JP
In the hours before
Local storm report, Mar 1, 4:19 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
419 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL MURPHYSBORO 37.77N 89.34W
03/01/2017 E0.50 INCH JACKSON IL TRAINED SPOTTER
&&
DLLLocal storm report, Mar 1, 4:28 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
428 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL MURPHYSBORO 37.77N 89.34W
03/01/2017 E1.00 INCH JACKSON IL PUBLIC
&&
SPLocal storm report, Mar 1, 4:30 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
430 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM TSTM WND GST POPLAR BLUFF 36.76N 90.41W
03/01/2017 M60 MPH BUTLER MO ASOS
&&
DLLLocal storm report, Mar 1, 4:37 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
437 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM HAIL MARION 37.73N 88.94W
03/01/2017 E0.75 INCH WILLIAMSON IL TRAINED SPOTTER
&&
DLLLocal storm report, Mar 1, 4:40 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
440 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND GST 7 NNW QULIN 36.69N 90.30W
03/01/2017 M62 MPH BUTLER MO PUBLIC
OBSERVED BY DAVIS WEATHER STATION NEAR BROSELEY
&&
SPLocal storm report, Mar 1, 4:46 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
446 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM HAIL 6 S MARION 37.65N 88.94W
03/01/2017 M0.75 INCH WILLIAMSON IL TRAINED SPOTTER
DIME SIZED HAIL
&&
SPEvent by event
23 thunderstorm wind, 1 tornado, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Carlisle
- When
- March 1, 4:55 AM CST to 5:00 AM CST
- Where
- Carlisle County, 2.07 mi N of Bardwell to Arlington
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 36.900, -89.020
Areas of wind damage occurred in Carlisle County, mostly in areas near U.S. Highway 51. The roof was blown off the agri-chem building along U.S. Highway 51 north of Bardwell. Structural damage was reported in Arlington.
Thunderstorm Wind, Ballard
- When
- March 1, 4:58 AM CST to 5:10 AM CST
- Where
- Ballard County, Wickliffe to Kevil
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $225,000
- Reported by
- Newspaper
- Coordinates
- 36.970, -89.080
Widespread damaging winds occurred in much of Ballard County. Wind damage occurred in La Center, where the Ballard County High School and a law office sustained roof damage. The roof of the law office was partially blown off. Elsewhere, widespread damage to trees and power lines was reported across the county. Several homes sustained damage, mainly to roofs. South of La Center, a pole barn about 1,100 square feet was destroyed. Most walls and the roof collapsed, damaging numerous possessions in the barn.
Thunderstorm Wind, Fulton
- When
- March 1, 5:05 AM CST
- Where
- Fulton County, 2 mi E of Hickman
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.570, -89.144
A wind gust to 63 mph was measured at the Kentucky mesonet site.
Thunderstorm Wind, Hickman
- When
- March 1, 5:07 AM CST
- Where
- Hickman County, 2.15 mi SSW of Clinton to Clinton
- Measured
- 58 kt (67 mph) measured gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 36.640, -88.990
In Clinton, a tower over 180 feet tall was blown down. Portions of a 16-by-20 foot shed were blown into a field. A wind gust to 67 mph was measured by a Davis weather station a couple of miles south of Clinton.
Thunderstorm Wind, Fulton
- When
- March 1, 5:12 AM CST
- Where
- Fulton County, 1.88 mi NNE of Fulton Arpt to 1.42 mi SE of Crutchfield
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.556, -88.909
Along U.S. Highway 51 between Fulton and Crutchfield, one small barn was destroyed. Another old small barn lost a large section of tin roof.
Thunderstorm Wind, McCracken
- When
- March 1, 5:13 AM CST to 5:21 AM CST
- Where
- McCracken County, 2 mi W of (Pah)barkley Arpt Pa to Paducah
- Measured
- 65 kt (75 mph) measured gust
- Property damage
- $600,000
- Reported by
- ASOS
- Coordinates
- 37.070, -88.806
Widespread damaging winds around 75 mph occurred across much of western and central McCracken County, including the cities of Paducah and Lone Oak. A wind gust to 75 mph was measured by the automated observing system at Barkley Regional Airport. A wind gust to 68 mph was measured at a fire station in Grahamville. Numerous buildings sustained minor roof damage, including a few historic landmarks in downtown Paducah. A metal wall panel was blown off a large storage building in Paducah. A large tree fell through the kitchen and bedroom of a house. Several outbuildings and sheds were destroyed, including one that was blown onto a road near Barkley Regional Airport. Trees and signs were blown down areawide, including some large uprooted trees. Numerous power outages lasted through the morning. Some roads were blocked by downed trees and power lines. A large tree was down on a vehicle in Paducah, destroying the vehicle. A power pole and power lines were down on a car in Lone Oak.
Thunderstorm Wind, Graves
- When
- March 1, 5:20 AM CST
- Where
- Graves County, 3 mi NW of Wingo to Water Vly
- Measured
- 67 kt (77 mph) measured gust
- Property damage
- $65,000
- Reported by
- Mesonet
- Coordinates
- 36.681, -88.768
Widespread damaging winds were observed across southwest Graves County. A wind gust to 77 mph was measured at the Kentucky mesonet site near Pryorsburg. In Water Valley, a large metal roof was blown up against a neighboring house. Shingles were blown off at least one house. Power poles were blown over, and trees were down. At a residence three miles northwest of Wingo along Highway 58, the whole back porch of the residence was ripped off and blown into the bedroom and front yard.
Thunderstorm Wind, Graves
- When
- March 1, 5:20 AM CST to 5:22 AM CST
- Where
- Graves County, 4.36 mi NW of Kansas to 3.31 mi NNW of Kansas
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 36.944, -88.777
Along Highway 1820 west of Melber, several trees were blown down. An antenna tower was blown down. Siding was blown off a structure.
Thunderstorm Wind, Graves
- When
- March 1, 5:23 AM CST to 5:25 AM CST
- Where
- Graves County, 3.75 mi E of Hickory to 1 mi SW of Clear Spgs
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.820, -88.562
A microbust containing winds estimated near 80 mph damaged some agricultural property along Highway 483 between Clear Springs and Hickory. An empty grain bin was blown at least 50 yards, and another grain bin was dented inward. A small part of the metal roof of a chicken house was blown several hundred yards. A carport was thrown about a quarter mile. There was extensive shingle damage at two apartment buildings in the Hickory area. A few trees were snapped or uprooted. The damage path was about one mile long.
Thunderstorm Wind, Graves
- When
- March 1, 5:23 AM CST
- Where
- Graves County, 0.8 mi S of Cuba
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.568, -88.620
Trees were uprooted, and large branches were broken. This tree damage immediately preceded the EF-2 tornado that began in the Cuba community.
Tornado, Graves
- When
- March 1, 5:25 AM CST to 5:27 AM CST
- Where
- Graves County, 0.4 mi WNW of Cuba to 1.26 mi ENE of Cuba
- Rating
- EF2
- Path length
- 1.55 mi
- Path width
- 200 yd
- Property damage
- $170,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.583, -88.626
This tornado began near the community of Cuba and lifted after tracking about 1.5 miles. Peak winds were estimated near 120 mph. A single-family residence was destroyed. Much of the roof and upper portions of the house were removed. The roof was blown off a church. Several headstones in a cemetery were blown up to 30 feet. A number of barns were blown down. A machine shed was blown from its foundation. At least a dozen trees were uprooted. Dozens of others sustained broken limbs or trunks.
Thunderstorm Wind, Livingston
- When
- March 1, 5:25 AM CST
- Where
- Livingston County, 0.54 mi SE of Ledbetter
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 37.044, -88.475
Large metal panels, possibly from a carport or shed, were blown onto a city street.
Thunderstorm Wind, Marshall
- When
- March 1, 5:27 AM CST to 5:30 AM CST
- Where
- Marshall County, 3.64 mi W of Harvy to 2.08 mi W of Harvy
- Measured
- 87 kt (100 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.813, -88.485
A microburst with estimated winds near 100 mph destroyed an outbuilding and snapped some hardwood trees. A cinder-block workshop was severely damaged. Tin was peeled off a well-built barn. The microburst began right along the Graves County line on the south side of the Purchase Parkway, then continued east along Highway 3526 for about 1.5 miles.
Thunderstorm Wind, Marshall
- When
- March 1, 5:30 AM CST to 5:35 AM CST
- Where
- Marshall County, 2 mi S of Calvert City to Benton
- Measured
- 65 kt (75 mph) measured gust
- Property damage
- $100,000
- Reported by
- NWS Employee
- Coordinates
- 37.001, -88.350
Widespread damaging winds were observed across northern and central Marshall County. A wind gust to 75 mph was measured by National Weather Service personnel on a hill at the interchange of I-24 and the Purchase Parkway. The roof was blown off a large metal storage shed at the Marshall County Road Department near Draffenville. Several structures sustained minor damage in Benton. Trees and power lines were down, causing power outages. Several large pine trees were toppled at a residence on U.S. Highway 68, destroying a vehicle. Wind gusts around 75 mph were estimated by a National Weather Service employee near Palma.
Thunderstorm Wind, Graves
- When
- March 1, 5:31 AM CST
- Where
- Graves County, 3.2 mi SSE of Farmington
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.627, -88.498
A small wooden barn was destroyed near the Calloway County line, and numerous large branches were broken. This damage was associated with the storm that produced the EF-2 tornado near Cuba.
Thunderstorm Wind, Webster
- When
- March 1, 5:32 AM CST
- Where
- Webster County, Clay
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.480, -87.830
A wind gust to 60 mph was estimated by firefighters.
Thunderstorm Wind, Calloway
- When
- March 1, 5:32 AM CST
- Where
- Calloway County, 3.5 mi NW of Lynn Grove
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 36.636, -88.475
Several large branches were broken along the Graves County line. This damage was associated with the storm that produced the EF-2 tornado near Cuba in Graves County.
Thunderstorm Wind, Lyon
- When
- March 1, 5:45 AM CST
- Where
- Lyon County, Eddyville
- Measured
- 65 kt (75 mph) estimated gust
- Injuries
- 3 direct, 0 indirect
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 37.050, -88.070
Significant damage occurred at the Kentucky State Penitentiary. Three staff members at the penitentiary were injured by flying glass, debris, and equipment picked up by the wind. Their injuries were not life threatening. The roof was blown off the prison gym. The resident of a mobile home in Eddyville estimated winds gusted to around 75 mph. The resident said their mobile home was rocking in the wind.
Thunderstorm Wind, Caldwell
- When
- March 1, 5:55 AM CST
- Where
- Caldwell County, Princeton to 2 mi SE of Princeton
- Measured
- 67 kt (77 mph) measured gust
- Property damage
- $5,000
- Reported by
- Mesonet
- Coordinates
- 37.120, -87.870
A wind gust to 77 mph was measured at a Kentucky mesonet site. Trees were damaged, including at least one uprooted tree in Princeton.
Thunderstorm Wind, Trigg
- When
- March 1, 5:56 AM CST
- Where
- Trigg County, 2.73 mi SW of Cadiz
- Measured
- 61 kt (70 mph) measured gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.844, -87.857
A wind gust to 70 mph was measured by emergency management personnel. Some roof damage was reported.
Thunderstorm Wind, Hopkins
- When
- March 1, 6:05 AM CST to 6:10 AM CST
- Where
- Hopkins County, Dawson Spgs to Mortons Gap
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.170, -87.700
A tree was blown down near Dawson Springs, blocking U.S. Highway 62. A trained spotter at Mortons Gap estimated a wind gust to 70 mph.
Thunderstorm Wind, Christian
- When
- March 1, 6:10 AM CST to 6:15 AM CST
- Where
- Christian County, Gracey to 6 mi N of Hopkinsville
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 36.870, -87.650
Scattered wind gusts around 60 mph were reported north and west of Hopkinsville. A wind gust to 60 mph was measured by a trained spotter along U.S. Highway 68 near the Trigg County line. At the Kentucky mesonet site six miles north of Hopkinsville, a wind gust to 61 mph was measured.
Thunderstorm Wind, Christian
- When
- March 1, 6:27 AM CST
- Where
- Christian County, Ft Campbell Aaf to Hopkinsville
- Measured
- 55 kt (63 mph) measured gust
- Property damage
- $25,000
- Reported by
- AWOS
- Coordinates
- 36.670, -87.500
A wind gust to 63 mph was measured at the Fort Campbell airfield. Several business signs and a couple trees were blown down on the south side of Hopkinsville.
Hail, Christian
- When
- March 1, 6:30 AM CST
- Where
- Christian County, Pembroke
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.780, -87.350
This hail occurred at the Pembroke fire station.
Thunderstorm Wind, Todd
- When
- March 1, 6:40 AM CST
- Where
- Todd County, 5 mi SW of Elkton
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.769, -87.214
A wind gust to 59 mph was measured at a Kentucky mesonet site.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flood in Indiana, March 1, 201722 injured · $2.1 million · EF2 · 28 events
- Tornadoes and Flood in Tennessee, March 1, 20173 injured · $8.2 million · EF1 · 106 events
- Tornadoes and Flash Flood in Kentucky, March 1 to 2, 20173 injured · $9.2 million · EF1 · 92 events
- Tornadoes and Flood in Indiana, March 1, 20171 injured · $345,000 · EF2 · 13 events
- Tornadoes and Flash Flooding in Ohio, March 1, 2017$1.2 million · EF1 · 62 events
- Winter Storm and Winter Weather in Wisconsin, March 1, 20171 death · 9 events
- Tornadoes and Hail in Arkansas, March 1, 2017$635,000 · EF1 · 43 events
- Flash Flooding and Flooding in West Virginia, March 1 to 2, 2017$453,000 · 1 in hail · 62 events
- Tornado and Hail in Georgia, March 1, 2017$1.0 million · EF1 · 21 events
- Flash Flooding and Flooding in Kentucky, March 1 to 2, 2017$1.2 million · 78 kt wind · 33 events
- Flooding in Idaho, March 1 to 31, 2017$2.4 million · 17 events
- Damaging Winds and High Wind in Ohio, March 1, 2017$965,000 · 53 kt wind · 33 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 680442, 680450, 680422, 680425, 680783, 680418, 680435, 684576, 680481, 680784, 680459, 684572, 680398, 680430, 680785, 680426, 680787, 680433, 680432, 680434, 680438, 680436, 680443, 680402, 680448.